MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, FEMORAL PEG DRILL; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBALANCE TKA, FEMORAL PEG DRILL; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBALANCE TKA, FEMORAL PEG DRILL
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual evaluation reveals circumferential grinding marks on the flute and the edges are deformed, however the device does not appear to be broken.Likely causes include prying/leveraging the device during use.
 
Event or Problem Description
On 08/31/2021 it was reported by a sale representative via (b)(4) that an ar-613-70 ibalance tka peg drill is worn/stripped.

Brand Name
IBALANCE TKA, FEMORAL PEG DRILL
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19213188
Report Number1220246-2024-02610
Device Sequence Number8241373
Product Code LXH
UDI-Device Identifier00888867116795
UDI-Public00888867116795
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, FEMORAL PEG DRILL
Device Catalogue NumberAR-613-70
Device Lot Number130641320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2021
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown